MAUDE Adverse Event Report: DEPUY IRELAND 961610  GLOBAL UNITE HEAD 52X21 ECC; GLOBAL UNITE IMPLANTS : HUMERAL TRIALS

DEPUY IRELAND 961610  GLOBAL UNITE HEAD 52X21 ECC; GLOBAL UNITE IMPLANTS : HUMERAL TRIALS
Catalog Number 110052620
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032)
Date of Event 01/30/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision tsr, (b)(6) 2018.Patient complaining of 12 months of shoulder pain as well as limited range of movement.The surgeon was happy to do a thorough release and washout of the shoulder and downsize the head from a 52x21 to a 48x15.Surgeon happy with original prosthesis implantation and cited no issues with original prosthesis or with rotator cuff, so no need to reverse procedure.No evidence of infection.Doi: unknown; dor: (b)(6) 2018; unknown shoulder.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
GLOBAL UNITE HEAD 52X21 ECC
Common Device Name
GLOBAL UNITE IMPLANTS : HUMERAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND 961610 
loughbeg ringaskiddy
cork
EI 
MDR Report Key7288704
Report Number1818910-2018-53935
Device Sequence Number11180288
Product Code KWA
UDI-Device Identifier10603295004745
UDI-Public10603295004745
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K101996
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number110052620
Device Lot Number544315
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/30/2018
Supplement Date Received by Manufacturer01/30/2018
11/06/2018
Initial Report FDA Received Date02/22/2018
Supplement Report FDA Received Date02/22/2018
11/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;